Axiomatic field theory in terms of Jacobian operator matrices
Doklady Akademii Nauk, Tome 189 (1969) no. 2, pp. 273-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_2_a12,
author = {Yu. M. Berezanskii and V. D. Koshmanenko},
title = {Axiomatic field theory in terms of {Jacobian} operator matrices},
journal = {Doklady Akademii Nauk},
pages = {273--276},
year = {1969},
volume = {189},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_2_a12/}
}
Yu. M. Berezanskii; V. D. Koshmanenko. Axiomatic field theory in terms of Jacobian operator matrices. Doklady Akademii Nauk, Tome 189 (1969) no. 2, pp. 273-276. http://geodesic.mathdoc.fr/item/DAN_1969_189_2_a12/